# SDR CALA2016081195636

- Difficulty date: June 22, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 54,484 hours, 21,232 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT FWD LT MESSAGE 10WL DURING TEST.   REPLACED FWD LEFT EPSU IAW AMM.  OPS CHECKED NORMAL
